# SDR 95ZZZX2164

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 369A83013
- Condition: Bracket Cracked
- Location: Vent Line
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION ON CUSTOMER ACFT, THE VENT LINE FITTING BRACKET ON THE OIL TANK WAS FOUND CRACKED.  PART WAS SENT IN FOR REPAIR.
